# SDR 07FDEA01168

- Difficulty date: March 28, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6521795333
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 MOVEABLE FAIRING SKIN FWD OB EDGE IS CRACKED.  REPAIRED FAIRING REF SRM 51-10-1, 57-20-2, 51-40-2 AND MM 51-20-151-7.
